# SDR USAA980149

- Difficulty date: February 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N889US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11358
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 5305
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING UNSCHEDULED MAINTENANCE, PILOT REPORT, FOUND BL 0 SUPPORT WEB CORRODED AT STATION 5305.  MANUFACTURED AND INSTALLED NEW WEB PER SRM 53-12-10 FIG 8 ITEM 840.  (M)
